BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Hop constrained Steiner trees with multiple root nodes

Participants in the publication
Luis Gouveia (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Markus Leitner (Author)
Ivana Ljubi? (Author)

Date of Publication
2014-07

Where published
European Journal of Operational Research

Publication Identifiers
ISSN - 0377-2217

Publisher
Elsevier BV

Volume
236
Number
1

Number of pages
12
Starting page
100
Last page
112

Document Identifiers
DOI - https://doi.org/10.1016/j.ejor.2013.11.029
URL - http://dx.doi.org/10.1016/j.ejor.2013.11.029


Export

APA
Luis Gouveia, Markus Leitner, Ivana Ljubi?, (2014). Hop constrained Steiner trees with multiple root nodes. European Journal of Operational Research, 236, 100-112. ISSN 0377-2217. eISSN . http://dx.doi.org/10.1016/j.ejor.2013.11.029

IEEE
Luis Gouveia, Markus Leitner, Ivana Ljubi?, "Hop constrained Steiner trees with multiple root nodes" in European Journal of Operational Research, vol. 236, pp. 100-112, 2014. 10.1016/j.ejor.2013.11.029

BIBTEX
@article{45018, author = {Luis Gouveia and Markus Leitner and Ivana Ljubi?}, title = {Hop constrained Steiner trees with multiple root nodes}, journal = {European Journal of Operational Research}, year = 2014, pages = {100-112}, volume = 236 }